Vol. 4, No. 1, 2020

Download this article
Download this article For screen
For printing
Recent Volumes
5: Gauge Theory and Low-Dimensional Topology
4: ANTS XIV
3: Hillman: Poincaré Duality
2: ANTS XIII
1: ANTS X
The Open Book Series
All Volumes
 
About the Series
Ethics Statement
Purchase Printed Copies
Author Index
 
ISSN (electronic): 2329-907X
ISSN (print): 2329-9061
 
MSP Books and Monographs
Other MSP Publications
New rank records for elliptic curves having rational torsion

Noam D. Elkies and Zev Klagsbrun

Vol. 4 (2020), No. 1, 233–250
Abstract

We present rank-record breaking elliptic curves having torsion subgroups n for n = 2,3,4,5,6, and 7.

Keywords
elliptic curves, ranks of elliptic curves
Mathematical Subject Classification
Primary: 11G05
Milestones
Received: 24 February 2020
Accepted: 29 April 2020
Published: 29 December 2020
Authors
Noam D. Elkies
Department of Mathematics
Harvard University
Cambridge, MA
United States
Zev Klagsbrun
Center for Communications Research
San Diego, CA
United States